Do not remember but… 

Not sure if I asked or not but have you been on lithium and have a feeling of your feet falling asleep like tingling, not numb, just the rest of the symptoms?  

Advertisements

2 thoughts on “Do not remember but… 

  1. Iggy

    I have never been on lithium in the 12 years I’ve been medicated for bipolar. I did a quick search for you, and I came across nothing. Certainly something to keep an eye on and ask your doc about if it continues.

    Like

  2. Yeah been to an ent , I cleared out there, told me to see a neurologist which I did, he did an exam and blamed it on the lithium. My psychiatrist thought it was due to the anafranil but after some tweeks , that was not the case. My general practioner said my blood work was good and to see the neurologist. I was checked for b12 deficiancy and diabetes, that was negative. I went off lithium for 2 days and got a new med at the same time . That was my monday appt. Tuesday and Wednesday were an emotional train wreck . Called doctors yesterday and they told me to get back on lithium and come in today. Took the morning and evening dosages and todays, and I am a lot better. Either way the problem stays with no answer.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s